Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Prezista
May 3, 2012

Hello Doctor Young, I started prezista a week ago , previous regimen (reyataz,truvada,norvir) but they switch reyataz to prezista because of Jaundice was bothering me too much. I am doing well on prezista the only thing is that since I stared I feel some spinning sensation sometimes, is this normal or am I going crazy? please help!!!

Response from Dr. Young

Hello and thanks for posting.

Dizziness isn't a typical side effect of Prezista. I'd wonder if taking your medications at bedtime might help (if you're not already doing it), since there's a better chance that you'd sleep through any side effects.

If the symptoms persist, I'd be sure to discuss with your healthcare provider.

Be well, BY



Previous
Blood Splash During Sport
Next
reliability of the oraquick advance omt

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement